# SDR AALA201508039002

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 3,323 hours, 1,350 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 884
- Condition: Odor
- Location: Galley
- Part time: 3,333 hours, 1,353 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 895 EN-ROUTE, FLIGHT ATTENDANTS REPORTED STRONG HOT ELECTRICAL SMELL IN AFT GALLEY.  AC LEFT SMELL SEEM TO DISSIPATE WHEN AFT CHILLER WAS TURNED OFF.  R & R AFT CHILLER IAW AMM 25-34-51.
